# SDR YENA2023090601047

- Difficulty date: September 5, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N768JB
- Make and model: Airbus A320-232
- Aircraft serial: 03760
- Aircraft time: 55,535 hours, 19,549 cycles
- System (JASC): 7100 · Powerplant System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#2102, FLL-JFK. 'ENG #2 INLET STRUCK BY GO; REMOVED AND REPLACED NO. 2 ENG AIR INTAKE COWL IAW AMM 71-11-11. LEAK CHECK AND ALL OPS TEST REQD C/W, ALL GOOD.'
